# SDR RAIA990713

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Engine: Pwa PW124B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8058131005
- Condition: Failed
- Location: Rt Engine
- Part time: 5,066 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7391 - XNA - RIGHT ENGINE ITT HIGH.  MAINTENANCE REPLACED EEC ON RIGHT ENGINE.  (M)
